| Model Number |
MMT-7008B |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the sensor needle was break.The customer¿s blood glucose was unknown at the time of incident.The sensor will not be returned for analysis.